Siberian Mathematical Journal

, Volume 25, Issue 4, pp 551–559 | Cite as

Weak lacunae for one-dimensional strictly hyperbolic equations with constant coefficients

  • V. A. Zaitsev


Constant Coefficient Hyperbolic Equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. G. Petrovskii, “On the diffusion of waves and lacunae for hyperbolic equations,” Mat. Sb.,17, No. 3, 289–370 (1945).Google Scholar
  2. 2.
    S. A. Gal'perin and V. E. Kondrashov, “The Cauchy problem for differential operators which split into wave factors,” Tr. Mosk. Mat. Obshch.,16, 109–136 (1967).Google Scholar
  3. 3.
    L. G. Gromova, “On the nature of the dependence of the solutions to certain hyperbolic equations on the initial functions,” Dokl. Akad. Nauk SSSR,166, No. 2, 271–274 (1966).Google Scholar
  4. 4.
    I. M. Gel'fand and G. E. Shilov, Generalized Functions. Vol. 1. Properties and Operations, Academic Press (1964).Google Scholar
  5. 5.
    V. A. Zaitsev, “Huygen's principle for certain equations with singularities,” Dokl. Akad. Nauk SSSR,242, No. 1, 28–31 (1978).Google Scholar
  6. 6.
    L. Bers, F. John, and M. Schechter, Contributions to the Theory of Partial Differential Equations, Kraus Repr. (1954).Google Scholar
  7. 7.
    V. A. Borovikov, “Certain sufficient conditions for the absence of lacunae,” Mat. Sb.,55, No. 3, 237–254 (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. A. Zaitsev

There are no affiliations available

Personalised recommendations